Journal papers:

  • B. Mihailović, M. Kalina, M. Štrboja: On the generalized k-order additivity for apsolutely monotone set functions, Soft Computing, submitted
  • B. Mihailović, V. Miler Jerković, B. Malešević,: Solving Fuzzy Linear Systems using a block Representation of Generalized Inverses, Part I, Fuzzy Sets and Systems, submitted
  • B. Mihailović, V. Miler Jerković, B. Malešević,: Solving Fuzzy Linear Systems using a block Representation of Generalized Inverses, Part II, Fuzzy Sets and Systems, submitted
  • M. Štrboja, E. Pap, B. Mihailović: Discrete bipolar pseudo-integral and related inequalities, Inf. Sci., submitted
  • M. Štrboja, E. Pap, B. Mihailović: Transformation of the pseudo-integral and related convergence theorems, Fuzzy Sets and Systems, submitted.
  • T. Grbić, S. Medić, A. Perović, B. Mihailović, Novković, N. Duraković, A Premium Principle Based on the g-integral,Stochastic Analysis and Applications, (2017)http://dx.doi.org/10.1080/07362994.2016.1267574
  • B. Mihailović, M. Manzi, P. Đapić: The Shilkret-like integral on the symmetric interval, U.P.B. Sci. Bull., Series A, Vol. 77 Number 3, (2015), pp 29-40.
  •  B. Mihailović, E. Pap: Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions, Fuzzy Sets and Systems, Vol. 181 (2011), pp 39-49.



  • B. Mihailović, E. Pap: Sugeno integral based on absolutely monotone real set functions, Fuzzy Sets and Systems, Vol. 161 (2010), pp 2857-2869.



  • B. Mihailović, E. Pap: Asymmetric general Choquet integrals, Acta Polytechnica Hungarica, Vol. 6, Issue Number 1, (2009), pp 161-173.
  • E. Pap, B. Mihailović: A representation of a comonotone-v-additive and monotone functional by two Sugeno integrals, Fuzzy Sets and Systems, Vol. 155 (2005), pp 77-88.
  • B. Mihailović, Lj. M. Nedović, T. Grbić: The induced Sugeno integralbased operator w.r.t. bi-fuzzy measures, Journal of Electrical Engineering, Vol. 54, (2003), pp 76-80.
  • M. Kalina, M. Manzi, B. Mihailović: Choquet integrals and T-supermodularity, Topics in Intelligent Engineering and Informatics, Intelligent Systems: Models and Applications Vol. 3, Springer -Verlag, (2013), 61-75.

Conference proceedings:

  • M. Štrboja, E. Pap, B. Mihailović, Discrete bipolar pseudo-integral, Proceedings of 14th IEEE International Symposium on Intelligent Systems and Informatics, Subotica, Serbia, (2016), 123-127.
  • Vera Miler-Jerković, M. Janković, B. Malešević, B. Mihailović: Solving Fuzzy Linear Systems with EP matrix using a block representation of generalized,Symposium on Neural Network Applications in Electrical Engineering NEUREL (2016) 4pp.
  • Vera Miler-Jerković, M. Janković, B. Banjac, B. Malešević, B. Mihailović: Applications of the generalized {1, 4}-inverse in restoration of blurred images, Proceedings of 5th International Conference moNGeometrija (2016) 62-68
  • M. Štrboja, E. Pap, B. Mihailović: A monotone convergence related to pseudo-integral, Proceedings of 13th IEEE International Symposium on Intelligent systems and Informatics, Subotica, Serbia,(2015), 95-100.
  • M. Kalina, M. Manzi, B. Mihailović: Pseudo-supermodularity for the Choquet-like integral, Proceedings of 12th IEEE International Symposium on Intelligent systems and Informatics, Subotica, Serbia,(2014), 155-158.
  • B. Mihailović, P. Đapić: Premium principles based on generated Choquet integrals Proceedings of 11th IEEE International Symposium on Intelligent systems and Informatics, Subotica, Serbia,(2013), 195-198.
  • B. Mihailović, M. Manzi: On the asymmetric Shilket-like integral, Proceedings of AGOP2011, Benevento, Italy, (2011), 73-77.
  • M. Kalina, M. Manzi, B. Mihailović: T-supermodularity of Choquet integrals, Proceedings of SISY 2011, Subotica, (2011), pp 71-74.



  • M. Štrboja, T. Grbić, G. Grujić, B. Mihailović, S. Medić: Chebyshev Type Inequalities for Pseudo-Integrals of Set-Valued Functions, Proceedings of SISY 2011, Subotica, (2011), pp 79-84.



  • D. Vivona, I. Štajner-Papuga, T. Grbić, G. Grujić, M. Štrboja, B. Mihailović: A note on NLSP based on the generated pseudo-operations, Proceedings of SISY 2011, Subotica, (2011), pp 99-102.
  • B. Mihailović, T. Grbić, I. Štajner-Papuga, M. Štrboja: Asymmetric and symmetric separable aggregation functions on symmetric scales,Proceedings of SISY 2010, Subotica, (2010), pp 597-600.
  •  T. Grbić, M. Štrboja, I. Štajner-Papuga, D. Vivona, B. Mihailović: Jensen type inequalities for pseudo-integrals of set-valued functions, Proceedings of SISY 2010, Subotica, (2010), pp 597-600.



  • B. Mihailović, E. Pap, Lj. Nedović: Absolutely Monotone Real Set Functions, Proceedings of SISY 2009, Subotica, (2009), pp. 115-118.
  • B. Mihailović, E. Pap: Non-monotonic set functions and general fuzzy integrals, Proceedings of SISY 2008, Subotica, (2008), 371-374.



  • B. Mihailović: On the class of symmetric S-separable aggregation functions Proceedings of AGOP 2007,Ghent, Belgium, (2007), pp. 187-191.



  • B. Mihailović, E. Pap: Decomposable signed fuzzy measures, Proceedings of EUSFLAT 2007, Ostrava, Czech Republic, (2007), pp 265-269.
  •  Lj. Nedović, B. Mihailović, N. Ralević: Some properties of pseudomeasures and pseudo-probability, Proceedings of SISY 2007, Subotica, (2007), pp 155-159.



  • Pap, E., Mihailović, B.: Representation of the utility functional by two fuzzy integrals. Proc. IPMU'06, Paris, France, (2006), 1710-1717.
  •  B. Mihailović, E. Pap: Representation of the revised monotone functional by the Choquet integral with respect to signed fuzzy measure, Proceedings of SISY 2006, Subotica, (2006), pp 237-245.
  • B. Mihailović, E. Pap, N. Ralević: Difference representations of the Choquet integral with respect to a signed fuzzy measure, Proc. SISY'05, Subotica, Serbia, (2005), pp 91-100.



  • B. Mihailović, E. Pap: Choquet and Sugeno integrals-based functional representation, Proc. SISY'04, Serbia, Subotica, (2004), pp 83-92.
  •  T. Grbić, B. Mihailović, Lj. Nedović: Bi-fuzzy measure based Induced Sugeno integral, 1st Serbian-Hungarian Joint Symposium on Intelligent System, Subotica, (2003), pp 93-99.



  • E. Pap, B. Mihailović: Two Sugeno Integrals Based Representation, Proc. SISY'03, Subotica, Serbia, (2003), pp 189-195.



  • N. M. Ralević, T. Grbić, B. Mihailović, Lj. Nedović, M. Roca: Law of large numbers in the pseudo-probability spaces and its application, 6th International Symposium Interdisciplinary Regional Research, Hungary-Romania-Yugoslavia, (2002), (CD) pg 4.